MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72007
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician had verbalized at the time of implant that the location was not optimal.The tines on the implanted leads had been deployed and thus the physician elected to close the procedure and attempt to use the system as is.There are no indications of any system or component failure regarding the nalu device and the components were replaced during the procedure out of caution only.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat back pain.During the implant procedure, the physician verbalized some concern around the placement of the components.The decision was made at that time to leave the components as placed due to the deployment of the tined leads.Upon activating the system, the patient reported feeling stimulation in the groin and leg instead of the back.Additionally, the placement of the implantable pulse generator (ipg) was found to be in an area of skin rolls, which led to disruptions in communication between the ipg and the external therapy discs as the patient's skin shifted during positional changes.On (b)(6) 2025, a surgical procedure was performed to remove the right lead and place a new lead to better target the area of pain.Also, during the procedure, the ipg was removed and a new ipg was placed in a new pocket location that is more medial and provides more stable tissue and skin.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23398375
Report Number3015425075-2025-00315
Device Sequence Number10179854
Product Code GZF
UDI-Device Identifier00812537037387
UDI-Public(01)00812537037387(11)250327(17)280327(10)9458907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72007
Device Catalogue Number72007
Device Lot Number6458907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown